# SDR AALA20171219002

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 57,342 hours, 28,218 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door Frame
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FUEL SERVICE DOOR LANDING BENT, POSSIBLE CRACK. REPAIRED THE LANDING FOR THE DOOR IAW SRM 57-06A-00-001.
